# SDR UALA2013061904252

- Difficulty date: June 18, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 64,860 hours, 24,321 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID ACTIVELY DRIPPING FROM LT WING JUST UT ENG 1.  FOUND PRESSURE LINE B-NUT LOOSE ON NR 3 LT WING SPOILER, TIGHTEN AND NO LEAKS NOTED.
